# SDR SWIA2020091152477

- Difficulty date: August 27, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Bolt
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG MID DOOR LOWER ATTACH BOLT CORRODED.  C-CHECK RO 9/8/2020.  REMOVED AND REPLACED RT MLG MID DOOR LOWER ATTACH BOLT, REF AMM TQ 605 CAL 2-19-21.
